Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 38 (1982), 331-334
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alan L. Brown, ``Multiperfect numbers--cousins of the perfect numbers--No. 1,'' Recreational Mathematics Magazine, Jan.--Feb. 1964, Issue No. 14, pp. 31-39.
  • [2] Walter E. Beck & Rudolph M. Najar, ``A lower bound for odd triperfects,'' Math. Comp., v. 38, 1982, pp. 249-251. MR 637303 (83m:10006)

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society